# SDR MASA2024040200030

- Difficulty date: April 3, 2024
- Submitted: April 7, 2024
- Operation: Air carrier
- Aircraft: N86324
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000471
- Aircraft time: 19,218 hours, 11,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Dim
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS FLOOR EMER  STRIP ILLUM DIM- PLACED ON MEL
